MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: the patient was brought into the hospital because he/she was suffering from an out of hospital cardiac arrest.The patient was stable and needed to be transported to the ct.During preparation or before starting transport, the hamilton-t1 ventilator did not provided the set tidalvolume of 480 ml and the tidalvolume dropped to 130 ml which resulted in an spo2 drop to 80%.Hcp was at the bedside and immediately started ventilating the patient by using a manual resuscitator (ambu bag).The spo2 recovered to 100%.The spo2-drop was too short to cause any harm.Therefore, the hospital did not report any patient harm.Finally, another mechanical ventilator device got connected to the patient and the scheduled computed tomography (ct) treatment continued.Only the device event-log was provided.Hamilton medical ag did not receive the service-log and the error-log.Whether alarms were triggered was not reported to hamilton medical ag.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.
 
Event or Problem Description
The following was reported to hamilton medical ag: the patient was brought into the hospital because he/she was suffering from an out of hospital cardiac arrest.The patient was stable and needed to be transported to the ct.During preparation or before starting transport, the hamilton-t1 ventilator did not provided the set tidal volume of 480 ml and the tidal volume dropped to 130 ml which resulted in an spo2 drop to 80%.Hcp was at the bedside and immediately started ventilating the patient by using a manual resuscitator (ambu bag).The spo2 recovered to 100%.The spo2-drop was too short to cause any harm.Therefore, the hospital did not report any patient harm.Finally, another mechanical ventilator device got connected to the patient and the scheduled computed tomography (ct) treatment continued.Only the device event-log was provided.Hamilton medical ag did not receive the service-log and the error-log.Whether alarms were triggered was not reported to hamilton medical ag.The investigation is still ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19211219
Report Number3001421318-2024-01052
Device Sequence Number8193989
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date10/18/2024
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown